# SDR AALA20120530003

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 68,072 hours, 35,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BEAM CORRODED FROM STATIONS 1155 TO 1212.  INSTALLED AFT CARGO BEAM DOUBLER PER AARD 53-00-10-03.
